# SDR AWXA200700106

- Difficulty date: January 18, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,132 hours, 34,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602218
- Part serial: 00383
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RIGHT WING NR 5 SLAT OUTBOARD END LOWER SURFACE WEDGE DELAMINATED, SS 254.27.  REPLACED RIGHT WING NR 5 SLAT, SS 124.53 - SS 254.27 IAW B737-300 SRM 27-81-21.
